# SDR DALA2024041604496

- Difficulty date: April 14, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 90,236 hours, 17,921 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Tat Probe
- Part number: UNKNOWN
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB DUE TO F/O AIRSPEED INOP. CORRECTIVE ACTION:  OVERWEIGHT LANDING INSP. FOUND PITOT LINE DISCONNECTED AT RIGHT ADC. REPLACED TAT PROBE AND RIGHT ADC. (5256172)
